# SDR AWXA0002139

- Difficulty date: June 28, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Section 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: L2 door upper hinge fuselage cut out cracked BS 937C: Repaired R-2 Door fuselage skin upper hinge cut out IAW B737 SRM 53-30-3
